# SDR WVER201272392401

- Difficulty date: July 23, 2012
- Submitted: July 23, 2012
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N924FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15024
- Aircraft time: 20,492 hours, 16,523 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Condition: Cracked
- Location: Emergency Exit
- Component: Door
- Component part number: SH670366001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD EMERGENCY EXIT SKIN ALONG TOP EDGE IS CRACKED AND SEPARATING, DAMAGED DURING MAINTENANCE.
